• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Finite dimensional quotients of Hecke algebras

Algebra and Number Theory. 2015. Vol. 9. No. 2. P. 493-502.
Losev Ivan.

Let W be a complex reflection group. We prove that there is the maximal finite dimensional quotient of the Hecke algebra H_q(W) of W and that the dimension of this quotient coincides with |W|. This is a weak version of a Broué-Malle-Rouquier conjecture from 1998. The proof is based on categories O for Rational Cherednik algebras.